Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A Toda bracket in the stable homotopy groups of spheres

Xiugui Liu

Algebraic & Geometric Topology 9 (2009) 221–236
Abstract

Let p be a prime number greater than five. In the p–local stable homotopy groups of spheres, H Toda and J Lin, respectively, constructed the elements

γs π2sp32p22p2s+1(S), ωm,n π2pn+12pn+2pm+12pm+2p6(S)

of order p. In this paper, we show the nontriviality of the Toda bracket γs,p,ωm,n in the stable homotopy groups of spheres, where n m + 2 > 6, 3 s < p.

Keywords
stable homotopy groups of sphere, Toda bracket, Adams spectral sequence, May spectral sequence
Mathematical Subject Classification 2000
Primary: 55Q45, 55T15
Secondary: 55S10
References
Publication
Received: 24 May 2007
Revised: 10 December 2008
Accepted: 13 December 2008
Published: 3 February 2009
Authors
Xiugui Liu
School of Mathematical Sciences and LPMC
Nankai University
Tianjin 300071
PR China